Thank you, that's helpful, I will be asking about creams etc nearer the time and the tiredness is something I hadn't considered either! Am used to being in control and doing what I want, when I want, so am having to accept the changes ahead. Great to be in touch on here.
Scattyshirt, we all experience treatment including radiotherapy differently. I had 35 sessions and only had slight burning to breast and underarm towards the end. I used acqueous cream which helped. By the time I had to visit my practice nurse the blisters were gone. Make sure that you keep an eye on your skin and report anything to the radiotherapists as they will direct you in the right direction to get appropriate support. I handled the radiation well I thought and did not initially feels any tiredness other than being fed up having to go the hosptial daily for six weeks. However what I have noticed one year after I now feel tired at times and it has been explained to me that it can take up to a year for the side affects of radiation to show. So all in all just another step forward with some side affects which were manageable for me. Regards
I am due to start radiotherapy at the end of September, this is a huge relief as I've been told no extra surgery or chemo is required. I now find myself over thinking things and wondering about the side effects of radiotherapy and the Tamoxifen they've recommended afterwards. I've been told of hot flushes and possible weight gain? Don't want to burst my own bubble as yesterday was such good news, but know that I would prefer to hear about other ladies experiences rather than go into it naively. Any info much appreciated.